On the Fekete-Szego problem for strongly $ \alpha $-quasiconvex functions

Authors

  • Nak Eun Cho
  • Shigeyoshi Owa

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.269

Abstract

The purpose of the present paper is to introduce the classes $ {\cal M}_\alpha(\beta)$ and $ {\cal P}_\alpha(\beta)$, respectively, of normalized strongly $ \alpha$-convex and $ \alpha$-quasiconvex functions of order $ \beta$ in the open unit disk and to obtain sharp Fekete-Szego inequalities for functions belonging to the classes $ {\cal M}_\alpha(\beta)$ and $ {\cal P}_\alpha(\beta)$.

Author Biographies

Nak Eun Cho

Nak Eun Cho, Division of Mthematical Sciences, Pukyoung National University, Pusan 608-737, Korea.

Shigeyoshi Owa

Shigeyoshi Owa, Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan.

Downloads

Published

2003-03-31

How to Cite

Cho, N. E., & Owa, S. (2003). On the Fekete-Szego problem for strongly $ \alpha $-quasiconvex functions. Tamkang Journal of Mathematics, 34(1), 21-28. https://doi.org/10.5556/j.tkjm.34.2003.269

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>